The range of derivative's arbitrage prices in a general incomplete market
Silvia Romagnoli
Statistica, 2005, vol. 65, issue 3, 315-340
Abstract:
In this paper we work in a general incomplete market driven by a mixed diffusion of finite dimension and we characterize the range of derivative's arbitrage prices by the super-replication approach in the deterministic interest rate hypothesis (DIRH) and in the stochastic interest rate hypothesis (SIRH). We give some examples of applications of this models in particular incomplete situations.
Date: 2005
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:65:y:2005:i:3:p:315-340
Access Statistics for this article
Statistica is currently edited by Department of Statistics, University of Bologna
More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().